MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-261589

Медицинская библиотека · BMJ case reports · 2024

Hyperkaliaemic cardiac arrest in Angelman's syndrome following suxamethonium.

Whitaker Dylan, Yousef Heba, Mauro Augusto

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of hyperkaliaemic cardiac arrest in a patient with Angelman's syndrome after administration of suxamethonium in rapid sequence intubation. The patient was admitted to the critical care unit in with aspiration pneumonia and intestinal obstruction. They had a cardiac arrest after suxamethonium administration. Potassium level was remarkably high (11.1 mmol/L). ROSC was achieved after 26 min of CPR and resuscitation. We discuss Angelman's syndrome molecular pathology, especially affecting the potassium channels transmission and its relation to suxamethonium in emergency intubation.

Для цитирования: Whitaker Dylan, Yousef Heba, Mauro Augusto. Hyperkaliaemic cardiac arrest in Angelman's syndrome following suxamethonium.. BMJ case reports. 2024. DOI: 10.1136/bcr-2024-261589.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.